Rapid ATP Loss Caused by 1-Methyl-4-Phenyl-1,2,3,6-Tetrahydropyridine in Mouse Brain
Version of Record online: 5 OCT 2006
Journal of Neurochemistry
Volume 57, Issue 1, pages 348–351, July 1991
How to Cite
Chan, P., DeLanney, L. E., Irwin, I., Langston, J. W. and Di Monte, D. (1991), Rapid ATP Loss Caused by 1-Methyl-4-Phenyl-1,2,3,6-Tetrahydropyridine in Mouse Brain. Journal of Neurochemistry, 57: 348–351. doi: 10.1111/j.1471-4159.1991.tb02134.x
- Issue online: 5 OCT 2006
- Version of Record online: 5 OCT 2006
- Received March 22, 1991; accepted March 26, 1991.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!